Ask an expert
Question

14 Jan 2008

Anti-depressants
Good day,

I Have been using Paxil 20mg 1 per day for about 3 years. I tend to get headaches after taking these. What is the side effects of this anti-depressant tablet.

Thanks
Answer 375 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Elsie
The side effects include: Sweating, nausea, dry mouth, constipation, decreased appetite, sleepyness, tremor, low libido, yawn, tiredness. If you get headaches you may need to reduce the dose ( skip every second day) for a few days.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.